Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 236, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 30, 2008, 9:49 PM CDT for 5 counties in Missouri. It was in force for 41 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 9:49 PM CDT (02:49 UTC)
- Expired
- May 30, 2008, 10:30 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 29 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:49 PM CDT | HAIL 0.75 | Weldon Spring, MO | AT THE WEATHER SERVICE OFFICE |
| May 30, 9:59 PM CDT | HAIL 1 | Chesterfield, MO | AT BOONES CROSSING IN CHESTERFIELD VALLEY |
| May 30, 10:03 PM CDT | HAIL 1 | Chesterfield, MO | |
| May 30, 10:08 PM CDT | HAIL 0.5 | Creve Coeur, MO | |
| May 30, 10:17 PM CDT | HAIL 1 | Webster Groves, MO | AT LACLEDE STATION ROAD AND BIG BEND |
| May 30, 10:24 PM CDT | HAIL 1 | St. Louis, MO | AT KINGSHIGHWAY AND CHIPPEWA |
| May 30, 10:26 PM CDT | TSTM WND GST 60 | St. Louis, MO | AT MERAMEC AND COMPTON. QUARTER SIZE HAIL ALSO REPORTED AT MERAMEC AND GRAND |
| May 30, 10:26 PM CDT | HAIL 1 | St. Louis, MO | AT MERAMEC AND COMPTON. QUARTER SIZE HAIL ALSO REPORTED AT MERAMEC AND GRAND |
| May 30, 10:30 PM CDT | HAIL 1 | Lemay, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 310249
SVRLSX
MOC071-099-183-189-510-310330-
/O.NEW.KLSX.SV.W.0236.080531T0249Z-080531T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS CITY IN EAST CENTRAL MISSOURI
* UNTIL 1030 PM CDT
* AT 947 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEFIANCE...
OR 6 MILES NORTHWEST OF WILDWOOD...AND MOVING EAST AT 49 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARKSON VALLEY...
BALLWIN...
ELLISVILLE...
MANCHESTER...
DES PERES...
VALLEY PARK...
TOWN AND COUNTRY...
KIRKWOOD...
OAKLAND...
CRESTWOOD...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PENNY SIZE HAIL HAS BEEN REPORTED IN WELDON SPRING WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
LAT...LON 3854 9026 3843 9030 3836 9036 3858 9094
3879 9077 3871 9020 3870 9020 3861 9019
TIME...MOT...LOC 0249Z 283DEG 43KT 3863 9072
$$
TILLY2 follow-up statements
000
WWUS53 KLSX 310307
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT FRI MAY 30 2008
MOC071-183-310315-
/O.CAN.KLSX.SV.W.0236.000000T0000Z-080531T0330Z/
FRANKLIN MO-ST. CHARLES MO-
1005 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT THESE
COUNTIES.
LAT...LON 3854 9026 3843 9030 3836 9036 3850 9074
3859 9074 3868 9060 3869 9055 3870 9054
3873 9053 3875 9050 3871 9020 3861 9019
TIME...MOT...LOC 0305Z 292DEG 41KT 3858 9049
$$
MOC099-189-510-310330-
/O.CON.KLSX.SV.W.0236.000000T0000Z-080531T0330Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1005 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR ST. LOUIS...ST. LOUIS CITY AND NORTHEASTERN JEFFERSON COUNTIES...
AT 1003 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MANCHESTER...
MOVING EAST AT 47 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...SUNSET
HILLS...KIRKWOOD...FENTON...OAKLAND...LAKESHIRE...CRESTWOOD...
AFFTON...LEMAY AND MEHLVILLE.
QUARTER SIZE HAIL HAS BEEN REPORTED IN CHESTERFIELD WITH THIS STORM
AT 1003 PM CDT. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3854 9026 3843 9030 3836 9036 3850 9074
3859 9074 3868 9060 3869 9055 3870 9054
3873 9053 3875 9050 3871 9020 3861 9019
TIME...MOT...LOC 0305Z 292DEG 41KT 3858 9049
$$
BRITT000
WWUS53 KLSX 310320
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT FRI MAY 30 2008
MOC099-189-510-310330-
/O.CON.KLSX.SV.W.0236.000000T0000Z-080531T0330Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1019 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL ST. LOUIS...ST. LOUIS CITY AND NORTHEASTERN JEFFERSON
COUNTIES...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR AFFTON...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3854 9026 3843 9030 3836 9036 3846 9062
3873 9034 3871 9020 3861 9019
TIME...MOT...LOC 0319Z 286DEG 44KT 3856 9027
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:19 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 30, 6:19 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 619 PM CDT FRI MAY 30 2008 .DISCUSSION... /250 PM CDT FRI MAY 30 2008/ A COLD FRONT EXTENDED FROM EASTERN WI ACROSS NORTHWEST MO INTO NORTHWEST OK AT THIS TIME. THE FRONT WILL CONTINUE TO SAG SLOWLY SOUTHEASTWARD TONIGHT. BY NOON SATURDAY, EXPECT THE FRONT WILL EXTEND FROM SOUTHERN IL ACROSS SOUTH MO INTO NORTHERN OK. WEAK HIGH PRESSURE WILL BUILD INTO THE AREA ON SATURDAY BEHIND THE FRONT. SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM NORTHWEST MO ACROSS NORTHEAST MO AHEAD OF THE FRONT. THE LATEST LAPS DATA INDICATED CAPES HAVE INCREASED TO ABOVE 3000 J/KG FROM CENTRAL MO INTO NORTHWEST MO. LIS ARE IN THE -5 TO -6 RANGE. SURFACE DEWPOINTS ARE IN THE MID 60S TO NEAR 70 ACROSS THE ENTIRE AREA. TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MUCH OF THE AREA. A BAND OF MID 30S TO LOW 40S K INDICES IS FORECAST BY THE MODELS ACROSS MUCH OF THE AREA EARLY THIS EVENING. MUCH DRIER AIR IS FORECAST TO DROP DOWN ACROSS THE AREA ON SATURDAY. EXPECT SCATTERED CONVECTION ACROSS PORTIONS OF CENTRAL MO ACROSS THE EASTERN OZARKS DURING THE AFTERNOON. EXPECT SCATTERED CONVECTION ACROSS SOUTH MO SATURDAY NIGHT IN THE VICINITY OF THE FRONT. A DEEP UPPER TROF IS FORECAST TO DIG INTO THE CENTRAL ROCKIES BY EARLY THURSDAY. THE ECMWF IS MUCH DEEPER WITH THIS SYSTEM THAN THE GFS. THE SURFACE LOW THAT IS FORECAST TO DEVELOP OVER THE CENTRAL PLAINS LOOKS MORE LIKE EARLY APRIL THAN EARLY JUNE. TPS && .AVIATION... /614 PM CDT FRI MAY 30 2008/ FOR THE 00Z TAFS... A COLD FRONT EXTENDED FROM NORTHEAST IA ACROSS NORTHWEST MO INTO NORTHWEST OK. SCATTERED SEVERE THUNDERSTORMS CONTINUED EARLY THIS EVENING ACROSS NORTHEAST MO-WEST CENTRAL IL. THE THUNDERSTORMS WERE MOVING TO THE EAST. THE THUNDERSTORMS ARE EXPECTED TO BE CLEAR OF KUIN BY 01Z AND WILL AFFECT KCOU AND STL METRO AREA DURING THE EVENING. TORNADO WATCH REMAINS IN EFFECT UNTIL 03Z. THUNDERSTORMS ARE EXPECTED TO BE CLEAR OF THE TAF SITES BY MIDNIGHT. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 30, 8:37 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 837 PM CDT FRI MAY 30 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 837 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE LIKELY OVER MUCH OF THE AREA...GENERALLY ALONG AND SOUTH OF A LINE FROM PITTSFIELD ILLINOIS TO COLUMBIA MISSOURI. STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES. MUCH OF THE SEVERE THREAT IS EXPECTED TO BE OVER WITH BY MIDNIGHT. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS A PORTION OF CENTRAL AND SOUTHEAST MISSOURI SATURDAY AFTERNOON AND CONTINUING FOR SOUTHEAST MISSOURI ON SATURDAY NIGHT. THE CHANCE OF THUNDERSTORMS RETURNS TO THE REGION MONDAY AND MONDAY NIGHT. THERE IS YET ANOTHER CHANCE FOR THUNDERSTORMS ACROSS A PORTION OF THE AREA FOR WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING OVER AN AREA GENERALLY SOUTH OF A LINE FROM PITTSFIELD ILLINOIS TO COLUMBIA MISSOURI. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, May 30, 9:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL BETHALTO 38.90N 90.05W
05/30/2008 E0.88 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER 00230
SIPPRELLLocal storm report, May 30, 9:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND GST 1 NNW BETHALTO 38.91N 90.05W
05/30/2008 M56 MPH MADISON IL AWOS
&&
EVENT NUMBER 00232
GLASSLocal storm report, May 30, 9:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL WORDEN 38.93N 89.84W
05/30/2008 E1.00 INCH MADISON IL AMATEUR RADIO
&&
EVENT NUMBER 00233
GLASSLocal storm report, May 30, 9:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL WORDEN 38.93N 89.84W
05/30/2008 E2.00 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER 00234
TESLocal storm report, May 30, 9:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL ALHAMBRA 38.89N 89.73W
05/30/2008 E1.25 INCH MADISON IL TRAINED SPOTTER
FELL FOR 5 MINUTES FROM 935 PM TO 940 PM.
&&
EVENT NUMBER 00236
BYRDLocal storm report, May 30, 9:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 3 SW WELDON SPRING 38.69N 90.69W
05/30/2008 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
&&
EVENT NUMBER 00237
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 31 min |
| May 30, 7:35 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Monroe, Montgomery, Ralls | 4 hr |
| May 30, 7:41 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Warren | 49 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 45 min |
| May 30, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 48 min |
| May 30, 8:28 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 47 min |
| May 30, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 45 min |
| May 30, 9:08 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 52 min |
| May 30, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 32 min |
| May 30, 9:51 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Saint Charles, Saint Louis, Warren, City of Saint Louis | 6 hr |
| May 30, 10:21 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 39 min |
| May 31, 8:40 AM CDT | River Flood Warning | LSX | Lincoln | 22 hr |
| May 31, 5:14 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 31 min |
| May 31, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 41 min |
| May 31, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 52 min |
| May 31, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 50 min |
| May 31, 6:59 PM CDT | Areal Flood Advisory | LSX | Callaway, Montgomery, Warren | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.